MAUDE Adverse Event Report: COVIDIEN CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884741821
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the patient used an extension set to feed and the connection where the right angle connects to the line has come away.Leaking occurred as a result.They went on to use another feed set and it happened again.There was no patient injury.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and no abnormal process conditions were present during the manufacturing of the products that could have led to the condition described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Two samples were received for evaluation in their original packaging.The samples had disassembled adapters.The exact root cause was not determined however a potential root cause is the lack of solvent that is caused by the operator during the assembly process.A re-training was performed with the involved operators.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
CONT. FEEDING SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10091421
Report Number9612030-2020-02474
Device Sequence Number3407046
Product Code KNT
UDI-Device Identifier20884521023960
UDI-Public20884521023960
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884741821
Device Catalogue Number8884741821
Device Lot Number1912001364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1